On the large-distance asymptotics of steady state solutions of the Navier–Stokes equations in 3D exterior domains
Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 2, pp. 303-313.
corrected-by Erratum

We identify the leading term describing the behavior at large distances of the steady state solutions of the Navier–Stokes equations in 3D exterior domains with vanishing velocity at the spatial infinity.

@article{AIHPC_2011__28_2_303_0,
     author = {Korolev, A. and \v{S}ver\'ak, V.},
     title = {On the large-distance asymptotics of steady state solutions of the {Navier{\textendash}Stokes} equations in {3D} exterior domains},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {303--313},
     publisher = {Elsevier},
     volume = {28},
     number = {2},
     year = {2011},
     doi = {10.1016/j.anihpc.2011.01.003},
     mrnumber = {2784073},
     zbl = {1216.35090},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2011.01.003/}
}
TY  - JOUR
AU  - Korolev, A.
AU  - Šverák, V.
TI  - On the large-distance asymptotics of steady state solutions of the Navier–Stokes equations in 3D exterior domains
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2011
SP  - 303
EP  - 313
VL  - 28
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2011.01.003/
DO  - 10.1016/j.anihpc.2011.01.003
LA  - en
ID  - AIHPC_2011__28_2_303_0
ER  - 
%0 Journal Article
%A Korolev, A.
%A Šverák, V.
%T On the large-distance asymptotics of steady state solutions of the Navier–Stokes equations in 3D exterior domains
%J Annales de l'I.H.P. Analyse non linéaire
%D 2011
%P 303-313
%V 28
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2011.01.003/
%R 10.1016/j.anihpc.2011.01.003
%G en
%F AIHPC_2011__28_2_303_0
Korolev, A.; Šverák, V. On the large-distance asymptotics of steady state solutions of the Navier–Stokes equations in 3D exterior domains. Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 2, pp. 303-313. doi : 10.1016/j.anihpc.2011.01.003. http://www.numdam.org/articles/10.1016/j.anihpc.2011.01.003/

[1] C.J. Amick, On Lerayʼs problem of steady Navier–Stokes flow past a body in the plane, Acta Math. 161 (1988), 71-130 | MR | Zbl

[2] K.I. Babenko, On stationary solutions of the problem of flow past a body of a viscous incompressible fluid, Mat. Sb. 91 no. 133 (1973), 3-25, Math. SSSR Sb. 20 (1973), 1-25 | EuDML | MR | Zbl

[3] M.E. Bogovskii, Solution of some vector analysis problems connected with operators div and grad, Trudy Sem. S.L. Sobolev 80 no. 1 (1980), 5-40 | MR

[4] M. Cannone, G. Karch, Smooth or singular solutions to the Navier–Stokes system?, J. Differential Equations 197 no. 2 (2004), 247-274 | MR | Zbl

[5] P. Deuring, G.P. Galdi, On the asymptotic behavior of physically reasonable solutions to the stationary Navier–Stokes system in three-dimensional exterior domains with zero velocity at infinity, J. Math. Fluid Mech. 2 no. 4 (2000), 353-364 | MR | Zbl

[6] R. Finn, On the exterior stationary problem for the Navier–Stokes equations, and associated perturbation problems, Arch. Ration. Mech. Anal. 19 (1965), 363-406 | MR | Zbl

[7] G.P. Galdi, An Introduction to the Mathematical Theory of the Navier–Stokes Equations, Volumes I and II, Springer (1994) | MR

[8] L.D. Landau, A new exact solution of the Navier–Stokes equations, Dokl. Akad. Nauk SSSR 43 (1944), 299 | MR

[9] L.D. Landau, E.M. Lifschitz, Fluid Mechanics, Butterworth–Heinemann (2000) | Zbl

[10] J. Leray, Etude de diverses équations intégrales non linéaires et de quelques problèmes que pose lʼhydrodynamique, J. Math. Pures Appl. 12 (1933), 1-82 | EuDML | Numdam | MR | Zbl

[11] S.A. Nazarov, K. Pileckas, On steady Stokes and Navier–Stokes problems with zero velocity at infinity in a three-dimensional exterior domain, J. Math. Kyoto Univ. 40 no. 3 (2000), 475-492 | MR | Zbl

[12] P. Plecháč, V. Šverák, Singular and regular solutions of a nonlinear parabolic system, Nonlinearity 16 no. 6 (2003), 2083-2097 | MR | Zbl

[13] V. Šverák, On Landauʼs solutions of the Navier–Stokes equations, arXiv:math/0604550 (2006) | MR

[14] V. Šverák, T.P. Tsai, On the spatial decay of 3-D steady-state Navier–Stokes flows, Comm. Partial Differential Equations 25 no. 11–12 (2000), 2107-2117 | MR | Zbl

[15] G. Tian, Z. Xin, One-point singular solutions to the Navier–Stokes equations, Topol. Methods Nonlinear Anal. 11 no. 1 (1998), 135-145 | MR | Zbl

Cited by Sources: